# SDR USAA051179

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602257A
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 SLAT T/E WEDGE INBD END DELAMINATED.  REMOVED DAMAGE, INSTALLED REPAIR PIECES IAW SRM 51-70-10, DEFECT SIZE: 3" BY 5" DELAMINATION.
